My daughter is 12 and was diagnosed with absent seizure 2 weeks ago. She got a tonic seizure 2 weeks ago and that is why we found out she has absent seizure. She took keppra for 2 days and she is so tired and her throat hurts. So we stopped the medicine. She is still very tired after we stopped the medicine for 4 days. What is happening to her. I am so worried about her.
Somnolence, tiredness, dizziness, and behavioral abnormalities are the common side effects of Keppra.She may take some time to get out of the effect of this drug. Finding the right medication and dosage can be challenging and require a period of trial and error. Taking antiepileptic medications regularly is necessary for maintaining proper drug levels in the blood. The antiepileptics used in absent seizures are ethosuximide, valparin.Discuss with her doctor about alternative antiepileptic for her.
Take care and regards!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.